Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.net/journal/jmf
E-mail: [email protected]
"The Call Option Pricing Based on Investment Strategy with Stochastic Interest Rate"
written by Xin Zhang, Huisheng Shu, Xiu Kan, Yingyi Fang, Zhiwei Zheng,
published by Journal of Mathematical Finance, Vol.8 No.1, 2018
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top